MAUDE Adverse Event Report: ZHONGSHAN BLISS MEDICAL INSTRUMENT CO., LTD DRIVE; WALKER

ZHONGSHAN BLISS MEDICAL INSTRUMENT CO., LTD DRIVE; WALKER
Model Number 10210-1
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of a complaint regarding a walker by an end user's son, who stated that "the locking system failed, resulting in collapse of walker and individual using it." there was no injury reported with the initial complaint, but it was later reported that the end user was hospitalized following the incident, although it is unclear whether the hospitalization resulted from the incident or other unrelated conditions.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
WALKER
Manufacturer (Section D)
ZHONGSHAN BLISS MEDICAL INSTRUMENT CO., LTD
no. 98, zhaoyi rd
zhaolong community
xiaolan, zhongshan guangdong 52841 4
CH  528414
MDR Report Key16943086
Report Number2438477-2023-00051
Device Sequence Number3613920
Product Code ITJ
UDI-Device Identifier00822383117379
UDI-Public00822383117379
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/16/2023
Report Date (Section F) 05/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number10210-1
Device Catalogue Number10210-1
Was Device Available for Evaluation? No
Distributor Facility Aware Date04/18/2023
Device Age5 MO
Event Location Home
Date Report to Manufacturer05/30/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/16/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale
Patient Weight141 KG
Date Report Sent to FDA05/16/2023